# SDR ASAA2019030228418

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 14,180 hours, 4,707 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION PANEL BLANK. GROUNDED - YES. RE-CYCLED ACFT ELEC BUSSES. PRESSURIZATION SYSTEM GND TESTS AND OPS CHECK GOOD. REF AMM 21-31-02.
